# SDR REXA2020120700820

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 15,545 hours, 11,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED BETWEEN FS 364 TO 349 AND STRINGERS 27 AND 26R.  REMOVED & REPLACED INTERCOSTAL FS 364-349 BETWEEN STR 27 & 26R, IAW SRM 51-42-06-001-001-A01.  REMOVED & REINSTALLED ORIGINAL GUSSETS, IAW SRM   
51-42-21-001-001-A01.
